# SDR SWAA2022022137384

- Difficulty date: July 10, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 21,120 hours, 9,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; SUPT BRKT CORRODED ON TOP OF RH Z ANGLE AT BS767. / EVALUATED DAMAGE ON AFT CARGO COMP; SUPT BRK 2 AT RISK 767 100% MAT LOSS OUT OF LIMITS REMOVED + REPLACED GUSSET IAW SRM 51-40-02-0G-0 + DWG 146A0081 SHT 28 REV A
